# SDR AALA201512109010

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  WIRE W101-14702-12, NEAR EICC, HAS ARCING DAMAGE.  REPAIRED WIRE W101-14702-12 IAW SWPM 20-41-20.  OPERATIONS CHECKED GOOD IAW AMM 24-36-00.
